# SDR AALA201702209008

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 47,316 hours, 27,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Inoperative
- Location: Emergency Light
- Part time: 36,372 hours, 15,824 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L1 AND R1 DOOR INOPERATIVE, AS WELL AS OVERHEAD LIGHTING AT ROW 1 AND ROW 8. REPLACED POWER SUPPLY.
